# SDR SWAA2022040690269

- Difficulty date: March 29, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 57,067 hours, 33,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dump Valve
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LAV DUMP VALVE PAN ASSY / [01] REMOVED & REPLACED AFT LAV DUMP VALVE PAN ASSY REF SRM 51-40-02;[02] CORRECTED POTENTIAL CORROSION LEVEL ();[03] REPAIR ACCOMPLISHED ON EA-153-00959-W1P1.;[04] COMPLIED WITH;[05] REPAIR WAS COMPLETED IAW EA 22-153-00959-WIP1;[06] REPAIR WAS COMPLETED IAW EA 22-153-00959-WIP1;[07] C/W;[08] REPAIR WAS COMPLETED IAW EA 22-153-00959-WIP1
